# SDR AALA201609069026

- Difficulty date: September 5, 2016
- Submitted: September 8, 2016
- Operation: Air carrier
- Aircraft: N975UY
- Make and model: Airbus A321-231
- Aircraft serial: 4935
- Aircraft time: 17,478 hours, 6,421 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: F/A CIDS PANEL MESSAGE TO CHECK 1R DOOR PRESSURE.  SERVICED R1 DOOR ASSIST BOTTLE IAW AMM 52-10-00.
